ITEM METADATA RECORD
Title: Geometric conditions on three-dimensional CR submanifolds in S6
Authors: Djoric, Mirjana ×
Vrancken, Luc #
Issue Date: 2010
Publisher: De Gruyter
Series Title: Advances in Geometry vol:10 issue:2 pages:185-196
ISSN: 1615-715X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science